as to what this is and would like some insight for peace of mind and possibly a solution.
I'm a healthy 21 year old, uncircumcised male.
A little over a month ago I had Safe sex with a girl, I used a condom but it did break during intercourse. I also tore my penis , just a small cut where my penis head meets the foreskin in the middle of the underside of my penis head. It healed up fine.
I had just started taking antibiotics for an infection as well, and I was on them for another week and probably 3 days following intercourse.
About 2 or 3 days following intercourse I noticed a few red spots I was also experiencing phimosis, which probably didn't set in until about 3 days after initially noticing the rash. I was uncertain as to what it was and looked on google, I figured it was balanitis or dermatitis
I kept my penis as clean as possible and just avoided washing with soap, made sure my penis was always dry and was getting lots of air, I was also washing once daily with a saline solution. The rash never cleared up. At this point it seemed to be getting worse, I had already left overseas and couldn't see a doctor.
I talked with a friend about what it could be and he said most likely a male yeast infection
I got my hands on some anti-fungal I used clotrimazole topical for nearly a month, it seemed to soothe the rash and it looked like it was improving but I feel as though it was just masking the symptoms not helping the problem. Since I used Clotrimazole topical I haven't experienced phimosis but my foreskin is still more red then it should be, at least in my opinion. At this point the rash had turned into several cracks going from the base of my penis head to about 1cm below my urethra. The cracks get smaller from from left to right and less noticable. The rash isn't on the underside of my penis, it takes up a little over the size of a nickel of the head. The rash hasn't really changed much the last few weeks, there are also a few raised bumps which seem to be the same color as the rash, maybe a little lighter. They haven't grown and they seem to be uniform to the cracks, right on top of them, kind of like a raised part of said crack, if that makes any sense. Kind of like crop rows. There are probably 8 or 9 of these and they are all pretty small all less then 1/2mm in radius. They don't change, haven't grown, maybe even shrank a bit. The head is also pretty dry.
A few other things,
washing with a saline solution almost completely clears up symptoms temporarily, redness goes away cracks are still noticeable but way less pronounced.
I tried that thrush spit test and almost all of my spit sunk to the bottom. I don't think that it's significant, because I heard that the test is bogus.
When I am erect, the rash is most noticable. Penis head turns more red also the bumps are noticeable.
I am pretty confident this isn't herpes as the bumps don't rupture and arn't like pimples.
I haven't experienced any discharge, as far as I know at least, no burning or pain urinating. I think thats about all I have to describe my situation. I'd really like a diagnosis so I can try and get rid of this fast, it bothers me that I have a rash like this on my penis and I don't want to wait another month to get proper medical help to get this rash to go away. So any help I get here will be really appreciated!
I see this post is a bit outdated. I am having the exact same problem right now. I am using clotrimazole as well, but it has had negative effects on my penis, and now my penis head seems to be peeling.
Were you able to find a permanent cure? Did you try out antibiotics as well?
Please let me know, I am worried about my mini me :-(
1. sofradex ointment to cure complete yeast infection
2. take doxy - 200mg twice a day for 5 days
this will defiantly help to sort out the same.
incase of any thing please get back to mr
Thank goodness for this site, I have had the same problem help much appreciated thanks.
This is exact like my boyfriend.
Wweve been trying to figure out what it is for 3 months. Hes been treated for a yeast infection twice. And the rash and little bumps still appear.
When erect .
Dis you even figure out whatrit is?
Since you were using antibiotics, my guess would be thrush - a yeast infection. Antibiotic use can disrupt the body's chemical balance and allow yeast overgrowth, which produces symptoms like the ones you describe. You can use an antifungal cream like monistat to clear up the yeast, as well as a penis health creme like Man1 Man Oil to relieve the dryness and itching.